# SDR CA150227005

- Difficulty date: February 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Aircraft time: 13,737 hours
- Engine: Pwa PT642A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 10181013311
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT MLG EXPERIENCED AN INDICATION PROBLEM ON A ROUTINE FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE PROBLEM WAS A FAULTY SQUAT SWITCH, AS A PRECAUTION ADDITIONAL MX WAS CARRIED OUT TO ENSURE THE SYS WAS AIRWORTHY.  THE MX RELEASE IS AS FOLLOWS, LANDING GEAR CLEANED & INSPECTED.  RT MLG DRAG BRACE REMOVED, INSPECTED & REINSTALLED IAW MM CH 32-10-00 WITH REFERENCE TO CMM CH 32-10-00.  RT MLG DOWN LOCK INDICATOR SWITCH ADJUSTED IAW MM CH 32-60-00.  LANDING GEAR RIG CHECKED IAW MM CH 32-31-00.  LANDING GEAR GND FUNCTION CHECK FOUND SERVICEABLE.
